# SDR CA970806007

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A100MCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Corroded
- Location: Hub
- Part time: 2,562 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER HUB AND BLADE(S) LEADING EDGES WERE FOUND CORRODED.
